# SDR CKSA96114

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 857001235
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION FOUND CENTER WING LOWER FRONT SPAR HAS HEAVY EXFOLIATION CORROSION FROM STATION XCW 17R TO XCW 405R AT PREVIOUS REPAIR.  REPAIRED SPAR IAW DC8 S/B 57-30R4 AND DRAWING SR08570012.  TASK NR 80079, CORROSION CARD NR 2000-0551.
